5 doctors weighed in:

Can adderall (dextroamphetamine and racemic amphetamine) cause nausea?

5 doctors weighed in
Dr. Johanna Fricke
Pediatrics - Developmental & Behavioral
3 doctors agree

In brief: Nausea is not a

common side effect of Adderall (dextroamphetamine and racemic amphetamine).
Anyone can have an idiosyncratic reaction to any medication. Adderall (dextroamphetamine and racemic amphetamine) can be taken with food without changing onset, blood levels, efficacy or duration of action unless the patient ingests a high-fat meal, urinary acidifying agents or gastrointestinal alkalinizing agents. See www.drugs.com/pro/adderall.html for side effects & food/drug interactions.

In brief: Nausea is not a

common side effect of Adderall (dextroamphetamine and racemic amphetamine).
Anyone can have an idiosyncratic reaction to any medication. Adderall (dextroamphetamine and racemic amphetamine) can be taken with food without changing onset, blood levels, efficacy or duration of action unless the patient ingests a high-fat meal, urinary acidifying agents or gastrointestinal alkalinizing agents. See www.drugs.com/pro/adderall.html for side effects & food/drug interactions.
Dr. Johanna Fricke
Dr. Johanna Fricke
Thank
Dr. William Singer
Pediatrics - Neurology

In brief: Yes

some people who take Adderall (dextroamphetamine and racemic amphetamine) will feel nauseated

In brief: Yes

some people who take Adderall (dextroamphetamine and racemic amphetamine) will feel nauseated
Dr. William Singer
Dr. William Singer
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors